Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 2, Pages 269–281 (Mi zvmmf1381)  

This article is cited in 1 scientific paper (total in 1 paper)

Potential theory: equigravitating rods for axisymmetric bodies

B. P. Kondratyev

Udmurt State University, Izhevsk

Full text: PDF file (1630 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:2, 247–259

Bibliographic databases:
UDC: 517.958:531-133
Received: 25.11.1999

Citation: B. P. Kondratyev, “Potential theory: equigravitating rods for axisymmetric bodies”, Zh. Vychisl. Mat. Mat. Fiz., 41:2 (2001), 269–281; Comput. Math. Math. Phys., 41:2 (2001), 247–259

Citation in format AMSBIB
\Bibitem{Kon01}
\by B.~P.~Kondratyev
\paper Potential theory: equigravitating rods for axisymmetric bodies
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 2
\pages 269--281
\mathnet{http://mi.mathnet.ru/zvmmf1381}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1832238}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 2
\pages 247--259


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1381
  • http://mi.mathnet.ru/eng/zvmmf/v41/i2/p269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Jaentschi L., Pruteanu L.L., Cozma A.C., Bolboaca S.D., “Inside of the Linear Relation Between Dependent and Independent Variables”, Comput. Math. Method Med., 2015, 360752  crossref  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:192
    Full text:103
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022